Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having mild fever, vision problem. Feels fever, weakness, pain in neck and shoulder, acne on forehead. Concerned

dear sir i m heaving a mild fever of 98.6 & 99 since last 25 days i have gone through all the blood test but nothing comes out before a month i jump the rope to maintain my fitness in the mrng as well as in the night about 500 jumps a day after 5 days of it i fell sick i thought i have fever but in the thermometer it is 98.6, i feel week ness & some vision problem feel ltl pain in my neck & shoulder. i take regular medicine but no effect i feel some ace in my forehead & back head.pls reply i m very depressed
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
it is viral no medicines will help as medicines may increase weekness antibiotic course can also cause antibiotic fevber whicxh cause same
stop all medicines
use nonspicxy non oily non greesy diet
take liquid in any form after every 15 minutes from one tsf to maximum
this will inbcrease platelet to increase immunity and you will be ok
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor